Quasidifferentiability in nonsmooth, nonconvex mechanics

L.N. Polyakova, V.F. Demyanov, G.E. Stavroulakis

Research output

10 Citations (Scopus)
Original languageEnglish
Pages (from-to)327-345
JournalJournal of Global Optimization
Issue number6
Publication statusPublished - 1995

Scopus subject areas

  • Mathematics(all)

Cite this

Polyakova, L. N., Demyanov, V. F., & Stavroulakis , G. E. (1995). Quasidifferentiability in nonsmooth, nonconvex mechanics. Journal of Global Optimization, (6), 327-345.